EconPapers    
Economics at your fingertips  
 

An Application of Sobolev Orthogonal Polynomials to the Computation of a Special Hankel Determinant

Paul Barry (), Predrag M. Rajković () and Marko D. Petković ()
Additional contact information
Paul Barry: Waterford Institute of Technology
Predrag M. Rajković: University of Niš
Marko D. Petković: University of Niš

A chapter in Approximation and Computation, 2010, pp 53-60 from Springer

Abstract: Abstract Many Hankel determinant computations arising in combinatorial analysis can be done using results from the theory of standard orthogonal polynomials. Here, we will emphasize special sequences which require the inclusion of discrete Sobolov orthogonality to find their closed form.

Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-6594-3_4

Ordering information: This item can be ordered from
http://www.springer.com/9781441965943

DOI: 10.1007/978-1-4419-6594-3_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-6594-3_4